# SDR TWAA9914201

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Failed
- Location: Row 28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT STAIR EMERGENCY LIGHT AND 3 EGRESS LIGHTS AFT OF ROW 28 WERE INOPERATIVE.  RELAMPED, (P/N 7732) THE AFT STAIR EMERGENCY LIGHT AND REPLACED THE LAMP, (P/N 7732) AND REPAIRED CONNECTORS FOR THE EGRESS LIGHTS.  CHECK-C 2-6-99 MCI.
